# SDR 2004UALA01201

- Difficulty date: November 20, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 39,769 hours, 14,570 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN CABIN AND FLT DECK.  ON COFFEEMAKER PERFORMED VISUAL CHECK OF ALL INTERNAL AND EXTERNAL WIRING. NO DEFECTS FOUND. PERFORMED PERATIONAL TEST ON UNIT. UNIT PASSED BREW TEST. UNIT WAS MONITORED WITH POWER AND WATER ON FOR AN ADDITIONAL 30 MINUTES:NO ANOMALIES NOTED.  ON COFFEEWARMER PERFORMED VISUAL CHECK OF ALL INTERNAL AND EXTERNAL WIRING. NO DEFECTS FOUND. NO PHYSICAL SIGNS OF DAMAGE OR DISTORTION TO UNIT. UNIT REMAINED POWERED-UP FOR 30 MINUTES: NO ANOMALIES NOTED.
